# SDR HEEA082552

- Difficulty date: December 13, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,494 hours
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: N0001553
- Condition: Cracked
- Location: Comm Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMMUNICATIONS ANTENNA CRACKED. SCRAPPED.
